# SDR HEEA0014971

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011650990
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

BLACK PLASTIC TRACK ON WINDOW IS CRACKED.
